09639400600

Saturday To Thursday 9 am To 6 pm
butwwbuttw

OTC medicine

  Refine Search
Filter on Brand
OTC by Generic
  Featured


Abentel 400

Abentel 400

Abentel 400..

Available for request

  0 отзывов

Ace 125 Suppository

Ace 125 Suppository

Indication: Fever, headache, toothache, earache, bodyache, myalgia, dysmenorrhoea, neuralgia and sprains. Colic pain, back pain, chronic pain of cancer, inflammatory pain, and post-vaccination pain and fever of children. Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips, knees, wrists, elbows, feet, ankles and top & bottom of the spine.Dosage & Administration:Tablet: Adults 1-2 tablets every 4 to 6 hours up to a maximum of 4g (8 tablets) daily. Children (6-12 years) 1/2 to 1 tablet 3 to 4 times daily. Syrup and Suspension: Children (3 months to below 1 year) 1/2 to 1 teaspoonful 3 to 4 times daily. Children (1-5 years) 1-2 teaspoonful 3 to 4 times daily. Children (6-12 years) 2-4 teaspoonful 3 to 4 times daily. Adults: 4-8 teaspoonful 3 to 4 times daily. Paediatric Drops: Children (0-3 months): 0.5 ml. Children (4 to 11 months) 1.0 ml. Children (1 to 2 years) 1.5 ml. Dose can be repeated, every 4 hours. Suppository: Suppository should be administered rectaly. Children (3 months - 1 year) 60-120 mg 4 times daily.Show more Preparation: Ace® Tablet: Each box contains 500 tablets in blister pack. Ace® XR Tablet: Each box contains 100 tablets in blister pack. Ace® Syrup (60 ml): 60 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Syrup (100 ml): 100 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Suspension: 60 ml suspension in sealed cap PET bottle. Ace® Paediatric drops (30 ml): 30 ml paediatric drop in sealed cap PET bottle (with dropper). Ace® 125 Suppository: Each box contains 20 suppositories in blister pack. Ace® 250 Suppository: Each box contains 20 suppositories in blister pack. Ace® 500 Suppository: Each box contains 20 suppositories in blister pack. ..

Available for request

  0 отзывов

Ace 250  Suppository

Ace 250 Suppository

Indication: Fever, headache, toothache, earache, bodyache, myalgia, dysmenorrhoea, neuralgia and sprains. Colic pain, back pain, chronic pain of cancer, inflammatory pain, and post-vaccination pain and fever of children. Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips, knees, wrists, elbows, feet, ankles and top & bottom of the spine.Dosage & Administration:Tablet: Adults 1-2 tablets every 4 to 6 hours up to a maximum of 4g (8 tablets) daily. Children (6-12 years) 1/2 to 1 tablet 3 to 4 times daily. Syrup and Suspension: Children (3 months to below 1 year) 1/2 to 1 teaspoonful 3 to 4 times daily. Children (1-5 years) 1-2 teaspoonful 3 to 4 times daily. Children (6-12 years) 2-4 teaspoonful 3 to 4 times daily. Adults: 4-8 teaspoonful 3 to 4 times daily. Paediatric Drops: Children (0-3 months): 0.5 ml. Children (4 to 11 months) 1.0 ml. Children (1 to 2 years) 1.5 ml. Dose can be repeated, every 4 hours. Suppository: Suppository should be administered rectaly. Children (3 months - 1 year) 60-120 mg 4 times daily.Show more Preparation: Ace® Tablet: Each box contains 500 tablets in blister pack. Ace® XR Tablet: Each box contains 100 tablets in blister pack. Ace® Syrup (60 ml): 60 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Syrup (100 ml): 100 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Suspension: 60 ml suspension in sealed cap PET bottle. Ace® Paediatric drops (30 ml): 30 ml paediatric drop in sealed cap PET bottle (with dropper). Ace® 125 Suppository: Each box contains 20 suppositories in blister pack. Ace® 250 Suppository: Each box contains 20 suppositories in blister pack. Ace® 500 Suppository: Each box contains 20 suppositories in blister pack. ..

Available for request

  0 отзывов

Ace 500  Suppository

Ace 500 Suppository

Indication: Fever, headache, toothache, earache, bodyache, myalgia, dysmenorrhoea, neuralgia and sprains. Colic pain, back pain, chronic pain of cancer, inflammatory pain, and post-vaccination pain and fever of children. Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips, knees, wrists, elbows, feet, ankles and top & bottom of the spine.Dosage & Administration:Tablet: Adults 1-2 tablets every 4 to 6 hours up to a maximum of 4g (8 tablets) daily. Children (6-12 years) 1/2 to 1 tablet 3 to 4 times daily. Syrup and Suspension: Children (3 months to below 1 year) 1/2 to 1 teaspoonful 3 to 4 times daily. Children (1-5 years) 1-2 teaspoonful 3 to 4 times daily. Children (6-12 years) 2-4 teaspoonful 3 to 4 times daily. Adults: 4-8 teaspoonful 3 to 4 times daily. Paediatric Drops: Children (0-3 months): 0.5 ml. Children (4 to 11 months) 1.0 ml. Children (1 to 2 years) 1.5 ml. Dose can be repeated, every 4 hours. Suppository: Suppository should be administered rectaly. Children (3 months - 1 year) 60-120 mg 4 times daily.Show more Preparation: Ace® Tablet: Each box contains 500 tablets in blister pack. Ace® XR Tablet: Each box contains 100 tablets in blister pack. Ace® Syrup (60 ml): 60 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Syrup (100 ml): 100 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Suspension: 60 ml suspension in sealed cap PET bottle. Ace® Paediatric drops (30 ml): 30 ml paediatric drop in sealed cap PET bottle (with dropper). Ace® 125 Suppository: Each box contains 20 suppositories in blister pack. Ace® 250 Suppository: Each box contains 20 suppositories in blister pack. Ace® 500 Suppository: Each box contains 20 suppositories in blister pack. ..

Available for request

  0 отзывов

Ace 500 mg Tablet

Ace 500 mg Tablet

Indication: Fever, headache, toothache, earache, bodyache, myalgia, dysmenorrhoea, neuralgia and sprains. Colic pain, back pain, chronic pain of cancer, inflammatory pain, and post-vaccination pain and fever of children. Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips, knees, wrists, elbows, feet, ankles and top & bottom of the spine.Dosage & Administration:Tablet: Adults 1-2 tablets every 4 to 6 hours up to a maximum of 4g (8 tablets) daily. Children (6-12 years) 1/2 to 1 tablet 3 to 4 times daily. Syrup and Suspension: Children (3 months to below 1 year) 1/2 to 1 teaspoonful 3 to 4 times daily. Children (1-5 years) 1-2 teaspoonful 3 to 4 times daily. Children (6-12 years) 2-4 teaspoonful 3 to 4 times daily. Adults: 4-8 teaspoonful 3 to 4 times daily. Paediatric Drops: Children (0-3 months): 0.5 ml. Children (4 to 11 months) 1.0 ml. Children (1 to 2 years) 1.5 ml. Dose can be repeated, every 4 hours. Suppository: Suppository should be administered rectaly. Children (3 months - 1 year) 60-120 mg 4 times daily.Show more Preparation: Ace® Tablet: Each box contains 500 tablets in blister pack. Ace® XR Tablet: Each box contains 100 tablets in blister pack. Ace® Syrup (60 ml): 60 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Syrup (100 ml): 100 ml syrup in sealed cap PET bottle (with measuring cup). Ace®Suspension: 60 ml suspension in sealed cap PET bottle. Ace® Paediatric drops (30 ml): 30 ml paediatric drop in sealed cap PET bottle (with dropper). Ace® 125 Suppository: Each box contains 20 suppositories in blister pack. Ace® 250 Suppository: Each box contains 20 suppositories in blister pack. Ace® 500 Suppository: Each box contains 20 suppositories in blister pack...

Available for request

  0 отзывов

Ace Plus Tablet

Ace Plus Tablet

Indication: Fever, headache, migraine, muscle ache, backache, toothache & menstrual pain.Dosage & Administration:Adults: 1-2 tablets every 4-6 hours. Maximum dose: 8 tablets daily. Not recommended for children below 12 years.Preparation: Each box contains 200 tablets of Paracetamol 500 mg & Caffeine 65 mg in a blister pack...

Available for request

  0 отзывов

Ace XR Tablet

Ace XR Tablet

Indication: Fever, headache, toothache, earache, bodyache, myalgia, dysmenorrhoea, neuralgia and sprains. Colic pain, back pain, chronic pain of cancer, inflammatory pain, and post-vaccination pain and fever of children. Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips, knees, wrists, elbows, feet, ankles and top & bottom of the spine.Dosage & Administration:Tablet: Adults 1-2 tablets every 4 to 6 hours up to a maximum of 4g (8 tablets) daily. Children (6-12 years) 1/2 to 1 tablet 3 to 4 times daily. Syrup and Suspension: Children (3 months to below 1 year) 1/2 to 1 teaspoonful 3 to 4 times daily. Children (1-5 years) 1-2 teaspoonful 3 to 4 times daily. Children (6-12 years) 2-4 teaspoonful 3 to 4 times daily. Adults: 4-8 teaspoonful 3 to 4 times daily. Paediatric Drops: Children (0-3 months): 0.5 ml. Children (4 to 11 months) 1.0 ml. Children (1 to 2 years) 1.5 ml. Dose can be repeated, every 4 hours. Suppository: Suppository should be administered rectaly. Children (3 months - 1 year) 60-120 mg 4 times daily.Show more Preparation: Ace® Tablet: Each box contains 500 tablets in blister pack. Ace® XR Tablet: Each box contains 100 tablets in blister pack. Ace® Syrup (60 ml): 60 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Syrup (100 ml): 100 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Suspension: 60 ml suspension in sealed cap PET bottle. Ace® Paediatric drops (30 ml): 30 ml paediatric drop in sealed cap PET bottle (with dropper). Ace® 125 Suppository: Each box contains 20 suppositories in blister pack. Ace® 250 Suppository: Each box contains 20 suppositories in blister pack. Ace® 500 Suppository: Each box contains 20 suppositories in blister pack. 123456789 ..

Available for request

  0 отзывов

Aceta 500 mg tab

Aceta 500 mg tab

Aceta 500 mg tab..

Available for request

  0 отзывов

Aceta-X Tab

Aceta-X Tab

Aceta-X Tab..

Available for request

  0 отзывов

Acetram Tab

Acetram Tab

Indication: Management of moderate to moderately sever pain in adults & also indicated for the short-term (five days or less) management of acute. Dosage & Administration:Acetram tablet can be administered without regard to food. For the management of pain, the recommended dose is 1 or 2 tablets every 4 to 6 hours as needed for pain relief up to a maximum of 8 tablets per day. In case of short-term (five days or less) management of acute pain, the recommended dose is 2 tablets every 4 to 6 hours as needed for pain relief up to maximum of 8 tablets per day. Preparation: Each box contains 30 tablets of Paracetamol 325 mg & Tramadol Hydrochloride 37.5 mg in a blister pack. ..

Available for request

  0 отзывов

Acme's Milk of Magnesia 114ml Susp

Acme's Milk of Magnesia 114ml Susp

Acme's Milk of Magnesia 114ml SuspDESCRIPTIONMagnesium Hydroxide is popularly known as Milk of Magnesia. It is a mildly acting antacid and laxative. It is poorly and slowly absorbed and acts by its osmotic properties in the luminal fluid which causes retention of fluid in the bowel. It is useful for emptying the bowel prior to surgical, radiological and colonoscopic procedures and can help to eliminate parasites following appropriate therapy and toxic material in some cases of poisoning. Magnesium Hydroxide is converted into Magnesium Chloride in the stomach without forming carbon dioxide.COMPOSITONEach 5 ml suspension contains Magnesium Hydroxide BP 400 mg.INDICATIONSACME'S MILK OF MAGNESIA is used in constipation, heart burn, gas and nausea. It is also indicated in acute and long acting constipation due to hyper acidity and peptic ulcer or stomatitis.DOSAGE AND ADMINISTRATIONAs Laxative:Adults: 2-4 Tablespoonful with a full glass of water.Children:6-11 years : 1-2 Tablespoonful with a full glass of water2-5 years : 1-3 Teaspoonful with a full glass of waterAs Antacid:Adults: 1-3 teaspoonful (5 to 15 ml) up to 4 times daily with water.Children:1-3 years : ¼ teaspoonful3-6 years : ¼-½ teaspoonful6-12 years : ½-1 teaspoonfulOR AS DIRECTED BY THE PHYSICIAN.SIDE EFFECTSMagnesium Hydroxide in common with other magnesium salts may cause diarrhoea.CONTRAINDICATIONSMagnesium Hydroxide should not be administered where use of laxative is contraindicated. Long term treatment of Magnesium Hydroxide is contraindicated in patients with renal failure.PRECAUTIONSThe drug should be avoided if possible in patients with renal and hepatic failure and in those with heart block and myocardial disease. The drug may be used cautiously in pregnancy.DRUG INTERACTIONSMagnesium hydroxide can decrease the absorption of other drugs such as, digoxin, mycophenolate, phosphate supplements (e.g., potassium phosphate), tetracycline antibiotics, certain azole antifungals (ketoconazole, itraconazole), and quinolone antibiotics (e.g., ciprofloxacin, levofloxacin).SUPPLYSuspension: Each bottle contains 114 ml of suspension...

Available for request

  0 отзывов

Alben 10ml susp.

Alben 10ml susp.

Alben 10ml susp.Lorem ipsum dolor sit amet, dicat saperet iudicabit ex per, tollit laoreet quo at. Pri cu ferri velit harum, ipsum noster cum et, eam cu posse sonet electram. Sea ex possit accusam. Et quo eripuit appetere imperdiet, pro errem apeirian assentior et. Oporteat intellegam persequeris ne vis, zril quodsi recusabo has te, vero rationibus appellantur ea per.Quo in quot quando platonem. Ei munere deleniti officiis pro, in mel appetere sadipscing, modus invidunt ex duo. Aliquip verterem similique usu no. Cu sit choro essent, vix te quem veniam. Usu in esse legendos, justo iusto dolores ne eum. Ne augue tamquam...

Available for request

  0 отзывов

Alben 200 mg/5 ml Suspension

Alben 200 mg/5 ml Suspension

Alben 200 mg/5 ml SuspensionLorem ipsum dolor sit amet, dicat saperet iudicabit ex per, tollit laoreet quo at. Pri cu ferri velit harum, ipsum noster cum et, eam cu posse sonet electram. Sea ex possit accusam. Et quo eripuit appetere imperdiet, pro errem apeirian assentior et. Oporteat intellegam persequeris ne vis, zril quodsi recusabo has te, vero rationibus appellantur ea per.Quo in quot quando platonem. Ei munere deleniti officiis pro, in mel appetere sadipscing, modus invidunt ex duo. Aliquip verterem similique usu no. Cu sit choro essent, vix te quem veniam. Usu in esse legendos, justo iusto dolores ne eum. Ne augue tamquam...

Available for request

  0 отзывов

Alben DS 400 mg Tablet 50's pack

Alben DS 400 mg Tablet 50's pack

Alben DS 400Lorem ipsum dolor sit amet, dicat saperet iudicabit ex per, tollit laoreet quo at. Pri cu ferri velit harum, ipsum noster cum et, eam cu posse sonet electram. Sea ex possit accusam. Et quo eripuit appetere imperdiet, pro errem apeirian assentior et. Oporteat intellegam persequeris ne vis, zril quodsi recusabo has te, vero rationibus appellantur ea per.Quo in quot quando platonem. Ei munere deleniti officiis pro, in mel appetere sadipscing, modus invidunt ex duo. Aliquip verterem similique usu no. Cu sit choro essent, vix te quem veniam. Usu in esse legendos, justo iusto dolores ne eum. Ne augue tamquam...

Available for request

  0 отзывов

Alben DS 400mg tablet

Alben DS 400mg tablet

Alben DS 400 tabletLorem ipsum dolor sit amet, dicat saperet iudicabit ex per, tollit laoreet quo at. Pri cu ferri velit harum, ipsum noster cum et, eam cu posse sonet electram. Sea ex possit accusam. Et quo eripuit appetere imperdiet, pro errem apeirian assentior et. Oporteat intellegam persequeris ne vis, zril quodsi recusabo has te, vero rationibus appellantur ea per.Quo in quot quando platonem. Ei munere deleniti officiis pro, in mel appetere sadipscing, modus invidunt ex duo. Aliquip verterem similique usu no. Cu sit choro essent, vix te quem veniam. Usu in esse legendos, justo iusto dolores ne eum. Ne augue tamquam...

Available for request

  0 отзывов

Alentin DS 400

Alentin DS 400

Alentin DS 400..

Available for request

  0 отзывов

Almex 400 mg Tablet

Almex 400 mg Tablet

Indication: Single or mixed intestinal infections caused by various helminths.Dosage & Administration:12 to 24 months: 200 mg as a single dose (Half of Almex® 400 tablet or 5 ml Almex® suspension). Adults & children (over 2 years): Ascariasis, enterobiasis, trichuriasis & hookworm infestation - 400 mg (One Almex® 400 tablet or 10 ml Almex® suspension) single dose. Strogyloidiasis or taeniasis - 400 mg once daily for three consecutive days. Giardiasis - 400 mg once daily for five days. Hydatid disease (Echinococcosis)-400 mg twice daily for 28 days. For cystic echinococcosis the 28-days course may be repeated after 14 days without treatment to a total of three treatment cycles. For alveolar echinococcosis, 400 mg twice daily for 28 days followed by 14 days wShow more Preparation: Almex® 400 Tablet: Each box contains 12×4’s tablets in blister pack. ..

Available for request

  0 отзывов

Alphin DS

Alphin DS

Alphin® DS (Albendazole) is a broad spectrum anthelmintic available as chewable tablets, each containing 400 mg of Albendazole USP. It is a very potent benzimidazole carbamate anthelmintic used in the treatment of various intestinal worm infestations and hydatid disease.Broad spectrum anthelmintic for better efficacy Broad spectrum of activity against wide range of helminthesEnsures successful dewormingEnsures safety to the treatmentExcellent chocolate taste ensures superb patient satisfaction..

Available for request

  0 отзывов

Alucil S Suspension

Alucil S Suspension

Alucil S..

Available for request

  0 отзывов

Alucil S Tab

Alucil S Tab

Alucil S..

Available for request

  0 отзывов

Alzed 400mg Tablet

Alzed 400mg Tablet

Alzed 400..

Available for request

  0 отзывов

Ancid Plus Syrup

Ancid Plus Syrup

Ancid Plus..

Available for request

  0 отзывов

Antacid Max

Antacid Max

Antacid MaxAntacid MAX® is an antacid and antiflatulent containing a combination of Aluminum Hydroxide Gel USP, Magnesium Hydroxide BP and Simethicone USP. It is indicated for dyspepsia, hyperacidity, gastric and duodenal ulcer, gastritis also for the relief of flatulence, abdominal distention and windy colic.A mighty antacid for maximum relief…refreshes heavenlyMaximum acid neutralization with faster actionMaximum relief from acid indigestion and gas pressureMaximum acceptance due to refreshing taste and flavor..

Available for request

  0 отзывов

Antanil PLUS 200ml Susp

Antanil PLUS 200ml Susp

Antanil PLUS 200ml Susp..

Available for request

  0 отзывов

Antazol 0.1% Nasal Drop

Antazol 0.1% Nasal Drop

Antazol 0.1% N-DropsIndication:Nasal congestion, seasonal & perennial allergic rhinitis, sinusitis.Dosage & Administration:Adults: 2 or 3 drops adult formula (0.1%) 2-3 times daily. Children under 12 years: 1 or 2 drops children's formula (0.05%) in each nostril 1-2 times daily. Not to be used in infants less than 3 months.Preparation:Antazol® 0.05% Nasal Drops (for children): 15ml in plastic droppered bottle.Antazol® 0.1% Nasal Drops (for adults): 15ml in plastic droppered bottle...

Available for request

  0 отзывов

Aplocid

Aplocid

Aplocid..

Available for request

  0 отзывов

Aristocal D 500 mg/200 IU Tablet

Aristocal D 500 mg/200 IU Tablet

1. What Aristocal® D is and what it is used for? Aristocal® D is a combined preparation of Calcium and Vitamin D (Cholecalciferol) specially designed to promote bone health. 2. Before you take Aristocal® D Do not take this medicine and tell your doctor if: Aristocal® D is contraindicated in patients who have known hypersensitivity to any of the components of this preparation.Taking other medicines Concurrent administration of Thiazide diuretics may increase the risk of hypercalcemia. Bran decreases the gastro-intestinal absorption of calcium, and may therefore decrease the efficacy of calcium supplements. Calcium salts reduce the absorption of a number of other drugs such as Biphosphonates, Fluoride, some Fluoroquinolones and Tetracyclines. Pregnancy and breast-feedingAristocal® D should be used considering the risk benefit ratio.3. How to take Aristocal® D Always use Aristocal® D exactly as your doctor has told you. You should check with your doctor or pharmacist if you are not sure. How much to take One tablet twice daily with food or as directed by the physician. If you take more Aristocal® D than you should: If you have too much of this medicine, talk to your doctor straight away. If you forget to take Aristocal® D If you forget to take a dose, take it as soon as you remember it. However, if it is nearly time for the next dose, skip the missed dose. Do not take a double dose to make up for a forgotten dose If you stop taking Aristocal® D Do not stop taking this medicine without talking to your doctor. You should not stop taking Aristocal® D just because you feel better. This is because the problem may come back or get worse again. If you have any further questions on the use of this product, ask your doctor or pharmacist. 4. Possible side effects Aristocal® D is well tolerated. Mild gastrointestinal disturbances may occur.Tell your doctor if any of the side effects gets serious or lasts longer than a few days, or if you notice any side effects not listed in this leaflet 5. How to store Aristocal® D Store in a cool and dry place, away from light. Keep out of reach of children ..

Available for request

  0 отзывов

Aristovit B

Aristovit B

Helps to release energy from nutrients Vitamin B Complex is important for the body’s energy metabolism, which involves the utilization of glucose as energy source, conversion of glucose into bodily stores and the mobilization of stored glucose into energy. Vitamin B Complex works for releasing energy from three energy nutrients i.e. Carbohydrate, fat and protein. Vitamin B Complex helps to manufacture red blood cells that carry Oxygen to the tissues for the releases of energy. Ensures vigor and vitality for weakened people Promotes metabolic process Vitamin B Complex acts as an essential cofactor for hundreds of enzymes and plays a role in glucose, lipid, and amino acid metabolism, which ultimately helps to improve digestive system.Helps to improve digestive functions Reduces the risk of chronic diseases Canadian School of Natural Nutrition recommends taking a supplement that contains the most important B vitamins, daily. B-complex will support nervous system and might help to prevent diabetic neuropathy. Moreover, Vitamin B helps to activate enzymes which break down the homocysteine level. Helps to prevent cardiac and diabetic complications Helps energy productionEnsures vigor and vitality for weakened peopleHelps to improve digestive functionsHelps to prevent cardiac and diabetic complications ..

Available for request

  0 отзывов

Avlocid plus susp

Avlocid plus susp

Avlocid plus susp..

Available for request

  0 отзывов

B-50 Forte Cap

B-50 Forte Cap

Indication: Glossitis, Stomatitis, Cheilosis, Beriberi, Polyneuritis etc.Dosage & Administration:Capsule: 1-2 capsule 3 times daily or as directed by the physician.Syrup: 2-3 teaspoonful’s daily. Injection: 2 ml daily IV or IM.Preparation: B-50® Forte capsule: Box containing 25x10 capsules in strip pack.B-50® Forte syrup: Bottle containing 200 ml syrup. B-50® Forte injection: Box containing 2x5 ampoules in blister pac..

Available for request

  0 отзывов

Baby Zinc 20 mg Tab

Baby Zinc 20 mg Tab

Baby Zinc 20 mg TabDESCRIPTIONZinc is an important micronutrient for a child's overall health and development.Zinc is lost in greater quantities during diarrhoea. Replacing the lost zinc is important to decrease the length and severity of the diarrhoea, to help the child fight off new episodes of diarrhoea in 2-3 months following treatment. So, Baby Zinc is used as adjuvant therapy with Oral Rehydration Salts (ORS) to replace the lost zinc.COMPOSITIONEach dispersible tablet contains Zinc Sulphate Monohydrate USP equivalent to Zinc 20 mg.INDICATIONSBaby Zinc is indicated for the treatment of diarrhoea with Oral Rehydration Salts (ORS) in children between 6 months and 5 years of age.DOSAGE AND ADMINISTRATIONIn the treatment of diarrhoea : Zinc should be given as soon as diarrhoea starts. Children (between 6 months to 5 years): 1 tablet once daily for 10 consecutive days. If the child vomits after giving zinc wait for one hour. If there is no further vomiting give the child another dose of zinc.OR AS DIRECTED BY THE PHYSICIAN.SIDE EFFECTSThe only side effect of zinc supplementation is occasional vomiting.CONTRAINDICATIONSIt is contraindicated in patients with hypersensitivity to zinc.PRECAUTIONSConcurrent administration of zinc salt with penicillamine might diminish the effect of penicillamine. If child is vomiting set the child first before administering zinc.DRUG INTERACTIONZinc may inhibit the absorption of concurrently administered tetracyclines; when both are being given an interval of at least 3 hours should be allowed.SUPPLYEach box contains 10 X 10's tablets in blister pack.Each box contains 10 cartons. Each carton contains 1 × 10's tablets in blister pack...

Available for request

  0 отзывов

Ben A 400 mg Tablet

Ben A 400 mg Tablet

Ben A 400 mg TabletComposition : Tablet 400 : Albendazole USP 400 mg.Suspension : Albendazole USP 200 mg / 5 ml.Indications : Hookworm, Roundworm, Threadworm, Whipworm, Strongyloides, Tapeworm, Opisthorchis, Hydatid and in giardiasis.Dosage & Administration : Adults & children (over two years): 400 mg as a single dose. In cases of strongyloidiasis or taeniasis, 400 mg (one Ben-A® tablet or 10 ml Ben-A® suspension) as a single dose should be given for three consecutive days. Giardiasis : 400 mg (one Ben-A® tablet or 10 ml Ben-A® suspension) once daily for five days. Children of 1 - 2 years of age : Recommended dose is a single dose of 200 mg (half of 400 mg Ben-A® tablet) or 5 ml Ben-A® suspension. Children under 1 year of age : Not recommended. In the treatment of Echinococcosis, Ben-A® (Albendazole) is given by mouth with meals in a dose of 400 mg twice daily for 28 days for patients weighing over 60 kg. A dose of 15 mg / kg body weight daily in two divided doses (to a maximum total daily dose of 800 mg) is used for patients weighing less than 60 kg. For cystic Echinococcosis the 28 day course may be repeated after 14 days without treatment to a total of three treatment cycles. For alveolar Echinococcosis, cycles of 28 days of treatment followed by 14 days without treatment may need to continue for months or years...

Available for request

  0 отзывов

Ben-A 10ml Susp

Ben-A 10ml Susp

Ben-A 10ml SuspComposition :Tablet 400 : Albendazole USP 400 mg.Suspension : Albendazole USP 200 mg / 5 ml.Indications :Hookworm, Roundworm, Threadworm, Whipworm, Strongyloides, Tapeworm, Opisthorchis, Hydatid and in giardiasis.Dosage & Administration :Adults & children (over two years): 400 mg as a single dose. In cases of strongyloidiasis or taeniasis, 400 mg (one Ben-A® tablet or 10 ml Ben-A® suspension) as a single dose should be given for three consecutive days. Giardiasis : 400 mg (one Ben-A® tablet or 10 ml Ben-A® suspension) once daily for five days. Children of 1 - 2 years of age : Recommended dose is a single dose of 200 mg (half of 400 mg Ben-A® tablet) or 5 ml Ben-A® suspension. Children under 1 year of age : Not recommended. In the treatment of Echinococcosis, Ben-A® (Albendazole) is given by mouth with meals in a dose of 400 mg twice daily for 28 days for patients weighing over 60 kg. A dose of 15 mg / kg body weight daily in two divided doses (to a maximum total daily dose of 800 mg) is used for patients weighing less than 60 kg. For cystic Echinococcosis the 28 day course may be repeated after 14 days without treatment to a total of three treatment cycles. For alveolar Echinococcosis, cycles of 28 days of treatment followed by 14 days without treatment may need to continue for months or years...

Available for request

  0 отзывов

Betadine Gargle1% MouthWash

Betadine Gargle1% MouthWash

IndicationsCream or ointment:Therapeutically: As an adjunct to systemic therapy in the following indications-Primary or secondary topical infectionsInfected surgical incisionsInfected decubitus or stasis ulcersPyodermasSecondarily infected dermatosesInfected traumatic lesionsProphylactically:To prevent microbial contaminations in burns, incisions and other topical lesionsFor degerming skin in hyperalimentation, the umbilical area or circumcisionIts use for abrasions, minor cuts, and wounds prevents the development of infections and permits wound healing.Solution:For the prevention and treatment of surface infections as well as to degerm the skin, mucous membrane and hyperalimentation proceduresFor seborrheaFor preoperative and postoperative scrubbing and washing of hospital operating room and equipmentsFor preoperative prepping of operative site, including the vaginaFor disinfection of wounds, burns, lacerations and abrasionsAs a prophylactic anti-infective agent in house, hospital & office proceduresPostoperative application to incisions to help prevent infectionIn oral moniliasis (thrush); bacterial and mycotic skin infections, decubitus & stasis ulcersAs a preoperative swab in the mouth & throatGargle & Mouthwash: It is a pleasantly flavoured solution which is used:For the treatment of acute mucosal infections of the mouth and pharynx.For oral hygiene prior to, during and after dental and oral surgery.Surgical Scrub: It is a golden surfactant solution, forms rich, golden lather which is used: As an antiseptic skin cleanser for preoperative and postoperative scrubbing and washing by surgeons and operation theatre staff and preoperative preparation of patients' skinPowder: It is used for topical application in the following indications: Superficial wounds, Minor cuts, Burns, Abrasions, Lacerations, In the treatment and prevention of infections.PharmacologyPovidone Iodine is a complex of iodine and an organic polymer, povidone. This polymerization makes Povidone Iodine superior to ordinary elemental iodine. It prolongs the germicidal activity of iodine by liberating elemental iodine slowly. Consequently it has a lower toxicity than elemental iodine. It gives rapid microbicidal activity against both Gram-positive and Gram-negative bacteria, protozoa, viruses and fungi/yeasts. It is also sporicidal. It is the only microbicide with this broad spectrum of activity. It is non-staining, exerts prolong germicidal action and is also active in the presence of soap, blood, serum, pus, mucosal secretions and water...

Available for request

  0 отзывов

Bextram Gold Tab 30s

Bextram Gold Tab 30s

Bextram Gold Tab 30What Bextram Gold is and what it is used for (Mainly description as short form)Bextram Gold is a special formulation comprising of 12 important Vitamins, 19 Minerals and Lutein. Each film-coated tablet contains: Vitamin A 5000 IU, Vitamin C 60 mg, Vitamin D 400 mg, Vitamin E 45 IU, Vitamin K 10 mcg, Thiamine1.5 mg, Riboflavin 1.7 mg, Pyridoxine Hydrochloride 3 mg, Vitamin B12 25 mg, Niacin 20 mg, Folic acid 400 mcg, Biotin 30 mcg, Lutein 250 mcg, Pantothenic acid 10 mg, Calcium 200 mg, Phosphorus 48 mg, Iodine 150 mcg, Magnesium 100 mg, Zinc 15 mg, Selenium 20 mcg, Copper 2 mg, Manganese 2 mg, Chromium 150 mcg, Molybdenum 75 mcg, Chloride 72 mg, Potassium 80 mg, Boron 150 mcg, Nickel l5 mcg, Silicon 2 mg, Vanadium 10 mcg, Iron 18, Tin 10 mcg.Before you take Bextram Gold (Contraindications as short form) Do not take this medicine and tell your doctor if:Your body has shown hypersensitivity to any component of the preparation. Do not take this medicine if the above applies to you. If you are not sure, talk to your doctor before taking Bextram Gold.Take special care with Bextram Gold (Precautions as short form)Check with your doctor before taking this medicine if:Stop taking Bextram Gold if you are planning to conceive or if you are pregnant and lactating mother. Talk to your doctor if you are already taking other vitamin products or supplements.Taking other medicines (Interaction as short form)No such drug interactions have been reported.Pregnancy and breast-feedingDo not take Bextram Gold tablet if you are pregnant or a lactating mother.How to take Bextram Gold(Administration)Usual dose of Bextram Gold is one tablet after any meal of the day, not more than once a day.Always use Bextram Gold exactly as your doctor has told you. You should check with your doctor or pharmacist if you are not sure.How much to take (Dosage and Administration as short form)Take Bextram Gold with water.If you take more Bextram Gold than you should (Do not need to change)If you have too much of this medicine, talk to your doctor straight away.If you forget to take Bextram GoldIf you forget to take a dose, do not panic. You can take the tablet after your next meal.If you stop taking Bextram Gold (Do not need to change)Do not stop taking this medicine without talking to your doctor. You should not stop taking Bextram Gold just because you feel better. This is because the problem may come back or get worse again.If you have any further questions on the use of this product, ask your doctor or pharmacist.Possible side effects (Adverse effect/Side effect as short form)Like all medicines, Bextram Gold can cause side effects, although not everybody gets them.Allergic sensitization has been reported following oral administration of folic acid. Some of the ingredients may cause constipation in certain patients. Tell your doctor if any of the side effects gets serious or lasts longer than a few days, or if you notice any side effects not listed in this leafletHow to store Bextram Gold (Storage condition) Tablets should be stored below 25ᵒ C and protected from light & moisture.Keep out of reach of children..

Available for request

  0 отзывов

Bextram GOLD Tablet 15s

Bextram GOLD Tablet 15s

Bextram GOLD Tablet 15What Bextram Gold is and what it is used for (Mainly description as short form)Bextram Gold is a special formulation comprising of 12 important Vitamins, 19 Minerals and Lutein. Each film-coated tablet contains: Vitamin A 5000 IU, Vitamin C 60 mg, Vitamin D 400 mg, Vitamin E 45 IU, Vitamin K 10 mcg, Thiamine1.5 mg, Riboflavin 1.7 mg, Pyridoxine Hydrochloride 3 mg, Vitamin B12 25 mg, Niacin 20 mg, Folic acid 400 mcg, Biotin 30 mcg, Lutein 250 mcg, Pantothenic acid 10 mg, Calcium 200 mg, Phosphorus 48 mg, Iodine 150 mcg, Magnesium 100 mg, Zinc 15 mg, Selenium 20 mcg, Copper 2 mg, Manganese 2 mg, Chromium 150 mcg, Molybdenum 75 mcg, Chloride 72 mg, Potassium 80 mg, Boron 150 mcg, Nickel l5 mcg, Silicon 2 mg, Vanadium 10 mcg, Iron 18, Tin 10 mcg.Before you take Bextram Gold (Contraindications as short form) Do not take this medicine and tell your doctor if:Your body has shown hypersensitivity to any component of the preparation. Do not take this medicine if the above applies to you. If you are not sure, talk to your doctor before taking Bextram Gold.Take special care with Bextram Gold (Precautions as short form)Check with your doctor before taking this medicine if:Stop taking Bextram Gold if you are planning to conceive or if you are pregnant and lactating mother. Talk to your doctor if you are already taking other vitamin products or supplements.Taking other medicines (Interaction as short form)No such drug interactions have been reported.Pregnancy and breast-feedingDo not take Bextram Gold tablet if you are pregnant or a lactating mother.How to take Bextram Gold(Administration)Usual dose of Bextram Gold is one tablet after any meal of the day, not more than once a day.Always use Bextram Gold exactly as your doctor has told you. You should check with your doctor or pharmacist if you are not sure.How much to take (Dosage and Administration as short form)Take Bextram Gold with water.If you take more Bextram Gold than you should (Do not need to change)If you have too much of this medicine, talk to your doctor straight away.If you forget to take Bextram GoldIf you forget to take a dose, do not panic. You can take the tablet after your next meal.If you stop taking Bextram Gold (Do not need to change)Do not stop taking this medicine without talking to your doctor. You should not stop taking Bextram Gold just because you feel better. This is because the problem may come back or get worse again.If you have any further questions on the use of this product, ask your doctor or pharmacist.Possible side effects (Adverse effect/Side effect as short form)Like all medicines, Bextram Gold can cause side effects, although not everybody gets them.Allergic sensitization has been reported following oral administration of folic acid. Some of the ingredients may cause constipation in certain patients. Tell your doctor if any of the side effects gets serious or lasts longer than a few days, or if you notice any side effects not listed in this leafletHow to store Bextram Gold (Storage condition) Tablets should be stored below 25ᵒ C and protected from light & moisture.Keep out of reach of children..

Available for request

  0 отзывов

Bextram Kidz Syp

Bextram Kidz Syp

Strawberry flavored Bextram® Kidz syrup contains eight essential vitamins and cod liver oil. Tasty and attractive Bextram® Kidz syrup has been developed keeping in mind the demands of physicians, parents and kids regarding multivitamin preparation for kids.Therefore, Bextram® Kidz syrupEnsures kids friendly color, flavor & juicy tasteHelps physical & mental development of kidsOffers healthy life of kids & keeps them playfulMeets the ideal properties of multivitamin syrup..

Available for request

  0 отзывов

Bextram Silver Tablet

Bextram Silver Tablet

Bextram Silver Tablet1. What Bextram® Silver is and what it is used for?It is indicated in polyneuropathy of any origin such as- Diabetic, Alcoholic or Toxic neuropathies, Neuritis, Neuralgia, Cervical Syndrome, Shoulder-arm syndrome, Lumbago, Sciatica, Herpes Zoster, Trigeminal Neuralgia and Supportive treatment in facial paresis.2. Before you take Bextram® SilverThis product is contraindicated in patients with a known hypersensitivity to any of the ingredients.3. How to take Bextram® Silver?How much to take?One tablet once daily with food or as indicated by the physician.If you forget to take Bextram® SilverIf you forget to take a dose, take it as soon as you remember it. However, if it is nearly time for the next dose, skip the missed dose. Do not take a double dose to make up for a forgotten doseIf you stop taking Bextram® SilverDo not stop taking this medicine without talking to your doctor. You should not stop taking Bextram® Silver just because you feel better. This is because the problem may come back or get worse again.If you have any further questions on the use of this product, ask your doctor or pharmacist.4. Possible side effectsAllergic hypersensitivity reactions may occur.Tell your doctor if any of the side effects gets serious or lasts longer than a few days, or if you notice any side effects not listed in this leaflet.5. How to store Bextram® Silver?Keep in a cool & dry place, protected from light. Keep out of the reach of children...

Available for request

  0 отзывов

bicozin-tab30's-1-pot

Bicozin Tablet 30's, 1 Pot

Indication: Treatment and prevention of B-vitamins and Zinc deficiencies.Dosage & Administration:Bicozin Syrup : Adults : 10 ml (2 teaspoonfuls) 2 to 3 times daily, Children : 10 ml (2 teaspoonfuls) 1 to 3 times daily, Infants: 5 ml (1 teaspoonful) 1 to 2 times daily. Bicozin Tablet : Adults & Children over 30 kg : 1 to 2 tablets 2 to 3 times daily.Preparation: Thiamine Hydrochloride 5 mg, Riboflavin 2 mg, Pyridoxine Hydrochloride 2 mg, Nicotinamide 20 mg and elemental Zinc 10 mg/5 ml Syrup. Thiamine Mononitrate 5 mg, Riboflavin 2 mg, Pyridoxine Hydrochloride 2 mg, Nicotinamide 20 mg & elemental Zinc 10 mg/Tablet...

Available for request

  0 отзывов

Biocid Tab

Biocid Tab

Biocid Tab..

Available for request

  0 отзывов

Brofex Syrup 100 ml bottle

Brofex Syrup 100 ml bottle

Indication: Chronic dry cough/unproductive cough & acute dry cough which is interfering with normal function or sleep.Dosage & Administration:Adults and Children over 12 years: 15 to 30 mg 3-4 times per day. Children between 6-12 years : 5-15 mg up to 4 times per day.Children between 2-6 years : 2.5-5 mg up to 4 times per day.Preparation: Brofex® syrup : Bottle containing 100 ml sugar free syrup...

Available for request

  0 отзывов

Burna Cream 25gm

Burna Cream 25gm

Indication: The topical prophylaxis against bacterial colonization and infection in burn wounds.Dosage & Administration:Once to twice daily to a thickness of approximately 1/16 inches or 1.5 mm.Preparation: Each pack has a laminated tube containing 25 gram cream..

Available for request

  0 отзывов

Calbo 500 mg Tablet

Calbo 500 mg Tablet

Indication: For the treatment or prevention of calcium depletion.Dosage & Administration:Calbo® (500-1500 mg calcium) daily is recommended.Preparation: Calbo® 500: Box containing 10 x 10 tablets in blister pack. ..

Available for request

  0 отзывов

Calbo-D  (15s)

Calbo-D (15s)

Indication: The well balanced formula helps to maintain strong bones and teeth as well as the health of the heart, muscles and nerves. It is also indicated for bone development and constant regeneration of bone, for the prevention and treatment of osteoporosis.Dosage & Administration:1 tablet twice daily, preferably 1 tablet in the morning and 1 tablet in the evening or as directed by the physician. It is best taken with or just after main meals with a full glass of water.Preparation: Calbo-D® 15 & 30 tablets in HDPE container. ..

Available for request

  0 отзывов

Calcin D 500 mg/200 IU 30,s Pot Tab

Calcin D 500 mg/200 IU 30,s Pot Tab

Calcin D 500 mg/200 IU 30,s Pot Tab..

Available for request

  0 отзывов

Calorate 740 mg Tablet

Calorate 740 mg Tablet

Calorate 740 mg TabletWhat Calorate is and what it is used for?Calorate is the tablet preparation of Calcium Orotate 400 mg & 740mg. Calorate (Calcium Orotate) is a calcium supplement with a functional amino acid chelating ligand - orotic acid. Orotic acid assists the transport of calcium through cellular membrane structures, thus facilitating the intracellular uptake of calcium, particularly in bone. Calcium Orotate also helps in the maintenance of healthy cartilage. Calorate is used to prevent or treat low blood calcium levels in people who do not get enough calcium from their diets.Before you take CalorateDo not take this medicine and tell your doctor if:You have incomplete or infrequent bowel movements, kidney stone, kidney disease, sarcoidosis, increased activity of the parathyroid gland, high amount of calcium in urine, high amount of calcium in the blood and extreme loss of body water.Take special care with CalorateBefore taking calcium, precaution is needed if the patient has any allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Precaution is needed before using this product in kidney disease, kidney stones, little or no stomach acid (achlorhydria), heart disease, disease of the pancreas, a certain lung disease (sarcoidosis), difficulty absorbing nutrition from food (malabsorption syndrome).Taking other medicinesCalcium can decrease absorption of the following drugs when taken together: biphosphonates (to treat osteoporosis), the fluoroquinolone and tetracycline classes of antibiotics, levothyroxine, phenytoin (an anticonvulsant), and tiludronate disodium (to treat Paget's disease). Thiazide-type diuretics can interact with calcium supplements, increasing the risks of hypercalcemia and hypercalciuria. Both aluminum- and magnesium-containing antacids increase urinary calcium excretion. Mineral oil and stimulant laxatives decrease calcium absorption. Glucocorticoids, such as prednisone, can cause calcium depletion and eventually osteoporosis when they are used for months. Oral contraceptives (birth control pills) as well as estrogen compounds such as Premarin, Estratest and Prem-pro reduce calcium. Anti-inflammatories such as NSAID drugs, Aspirin, Ibuprofen deplete calcium. Corticosteroids deplete calcium.Pregnancy and breast-feedingWomen who are pregnant and breast-feeding need more calcium. Pregnancy-related high blood pressure is a common and serious risk for women and their babies, and taking supplemental forms of calcium orotate can help reduce these risks.How to take Calorate (Administration)Taking this medicineAlways use Calorate exactly as your doctor has told you. You should check with your doctor if you are not sure.How much to take?Adults: As an addition to the daily diet, 2-3 tablets are usually recommended with evening meal or as directed by health care professional. Absorption of calcium is the highest in doses less than or equal to 500 mg. So, taking more than 1,000 mg/day of calcium from supplements may be beneficial if the total amount is taken in divided doses in separate times during the day. Children: Consult your doctor before giving this or any dietary supplement to children.If you take more Calorate than you shouldIf you have too much of this medicine, talk to your doctor straight away.If you forget to take CalorateIf you forget to take a dose, take it as soon as you remember it. However, if it is nearly time for the next dose, skip the missed dose. Do not take a double dose to make up for a forgotten dose.If you stop taking CalorateDo not stop taking this medicine without talking to your doctor. You should not stop taking Calorate just because you feel better. If you have any further questions on the use of this product, ask your doctor.Possible side effectsLike all medicines, Calorate can cause side effects, although not everybody gets them.Bloating and swelling in the abdomen are common side effects of calcium orotate. Loss of appetite, upset stomach, constipation, nausea, vomiting, unusual weight loss, mood changes, bone/muscle pain, headache, increased thirst/urination, weakness, unusual tiredness, formation of kidney stones may occur infrequently.How to store Calorate?Store in a cool and dry place, away from light. Keep out of reach of children...

Available for request

  0 отзывов

Ceevit 250 mg Tablet

Ceevit 250 mg Tablet

Indication:Scurvy, pregnancy, lactation, infection, trauma, burns, cold exposure, following surgery, fever, stress, peptic ulcer, cancer, methaemoglobinaemia haematuria, dental caries, pyorrhea, acne, infertility, atherosclerosis, fractures, leg ulcers, hay fever, vascular thrombosis prevention, levodopa toxicity, succinyl-choline toxicity,arsenic toxicity etc.Dosage & Administration:1-2 tablets daily.Preparation:CeevitTM: Box containing 25 x 10 tablets in strip pack...

Available for request

  0 отзывов

Clofenac 1% Gel 20gm

Clofenac 1% Gel 20gm

clofenac Gel 1% 10gmIndication:Rheumatoid arthritis, osteoarthritis, low back pain and other acute musculo-skeletal disorders such as frozen shoulder, tendinitis, tenosynovitis, bursitis, sprain, strain and dislocation, ankylosing spondylitis, acute gout, pain in orthopedics, dental and other minor surgery.Dosage & Administration:AdultsEnteric coated tablet: A total of 75-150 mg daily given in two or three divided doses.Sustained release tablet: One tablet daily, taken whole with liquid, preferably during meal.Suppository: 75-150 mg daily in divided doses.Gel: Depending on the painful site to be treated, 2-4 g gel may be applied 3-4 times daily.ChildrenEnteric coated tablet: 1-3 mg/kg per day in divided doses.Sustained release tablet: Not recommended.Suppository: 1-3 mg/kg body weight in divided doses.Preparation:Clofenac® 50 Tablet: Box containing 20x10’s tablets in blister pack.Clofenac® DT: Box containing 5 x 10 Clofenac® DT in blister pack.Clofenac® 100 SR Tablet: Box containing 10x10’s tablets in blister pack.Clofenac® 12.5 Suppository: Box containing 2x5’s suppositories in blister pack.Clofenac® 25 Suppository: Box containing 3x5’s suppositories in blister pack.Clofenac® 50 Suppository: Box containing 4x5’s suppositories in blister pack.Clofenac® 20 Gel: Tube containing 20 gm Gel...

Available for request

  0 отзывов

Doloran Plus 37.5/325 tablet

Doloran Plus 37.5/325 tablet

Doloran Plus 37.5/325 tablet..

Available for request

  0 отзывов

Dricare

Dricare

Dricare..

Available for request

  0 отзывов

Showing 1 to 50 of 183 (4 Pages)